Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 25, 2021, 2:13 PM EDT for Banks County, Hall County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 2:13 PM EDT (18:13 UTC)
- Expired
- Mar 25, 2021, 3:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Banks County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 647 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
348
WWUS82 KFFC 251813
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Thu Mar 25 2021
GAZ023>025-251900-
Hall GA-Banks GA-Jackson GA-
213 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 300 PM EDT...
At 213 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving east at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Lula, Maysville, Pendergrass, Gillsville, Talmo, Candler,
Peach State Speedway, Pinefield Crossroads, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Banks Crossing and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8338 3432 8339 3426 8334 3421 8336
3420 8340 3418 8338 3411 8381 3413 8382
3411 8385 3410 8388 3411 8389 3427 8395
3428 8393 3429 8394 3430 8393 3446 8340
TIME...MOT...LOC 1813Z 256DEG 43KT 3421 8379
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 25, 2:12 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 25, 2:12 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 212 PM EDT Thu Mar 25 2021 ...Updated for 18z Aviation Discussion... .PREV DISCUSSION... /Issued 1215 PM EDT Thu Mar 25 2021/ UPDATE... Pre-frontal/warm sector storms have begun ramping up across northern and central AL this morning, and are moving through northwestern and north-central GA at the time of this update. Further south, isolated to scattered showers and thunderstorms will be possible through the early evening, generally along and north of a line from Columbus to Eatonton to Tignall. Damaging wind gusts, large hail, and an isolated tornado or two are all threats with these storms. In addition, a Flash Flood Watch remains in effect through 12z tomorrow (Friday), and Bartow County and Cherokee County have been added to the Watch given an increased risk of flash flooding and rapid river flooding. See discussion below for details on the timing and threats with the storms anticipated tonight through tomorrow morning with the approaching cold front. PREV DISCUSSION... /Issued 751 AM EDT Thu Mar 25 2021/ UPDATE... Updated for the 12Z Aviation Discussion. PREV DISCUSSION... /Issued 503 AM EDT Thu Mar 25 2021/ SHORT TERM /Today through Friday/... The forecast area will be under an active weather pattern throughout the short term period. To begin, much of the southeastern CONUS remains underneath southwesterly flow aloft associated with a large-scale upper trough. This southwesterly is continue to advect deep moisture into north and central Georgia. To that point, dewpoints are currently in the upper 50s across the area and will further increase into the mid 60s during the daytime today. Precipitable water values will furthermore increase into the 1.5 to 1.75 inch range across far north Georgia, and the 1.25 to 1.5 inch rain in the remainder of the forecast area today. With the fairly moist airmass in place already, low temperatures will start the morning in the upper 50s to low 60s across the majority of north and central Georgia. After that, temperatures will similarly continue their warming trend today in central Georgia. Afternoon high temperatures today are expected to range from 5-10 degrees above climatological normals in north Georgia and 10-15 degrees above normal in central Georgia. Highs in portions of central Georgia could notably reach into the upper 80s this afternoon. This is the environment that the next system approaching Georgia will have to work with. Speaking of the next system, at the time of this writing, an upper level trough is positioned over north Texas. This trough will quickly move northeastward today towards the Ohio Valley region. During this time, it will take on a negative tilt which will begin a rapid intensification of the associated surface low. A surface warm front extending eastward from this surface low is currently positioned near the central Gulf Coast, and is expected to lift northward throughout the day today as the surface low moves northeastward. Meanwhile, a cold front will extend southward from the low and drop into the southeast, and then push eastward as the day progresses. The warm front will lift northward across the southeastern states today and is expected to clear northwest Georgia during the afternoon today. This will position much of our area within the warm sector as the cold front (and broad area of large-scale ascent ahead of it) approaches. Showers are already beginning to spread into west Georgia on the north side of the surface warm front, and some isolated thunderstorms are also possible during the early morning hours today. With marginal instability values and weak lapse rates as the warm advection saturates the mid levels, severe weather is not anticipated in association with this initial round of precipitation. High-res guidance indicates that this axis of precipitation will shift northward over the next several hours as the warm front gradually moves north. Categorical PoPs are forecast to set up across much of the far northern tier after sunrise today and remain in place throughout the daytime today. The potential for severe weather will need to be watched closely in portions of north and west Georgia as the cold front draws closer to the area during the late afternoon and evening hours today. The atmosphere will destabilize this afternoon, especially so across north and west Georgia, where MLCAPE and SBCAPE values will range from 1000-1500 J/kg across this area, with lower amounts to the south and east. While the best upper-level dynamics are expected to remain north of the state, 0-1 km low-level shear values of 40-50 kts, 0-1 km storm relative helicity values of 300-400 m^2/s^2, and the aforementioned moderate CAPE values over northwest Georgia indicate the potential for severe thunderstorms during the late afternoon and into the evening as organized convective activity ahead of the cold front approaches enters the forecast area. Considering these parameters, the primary threats with any severe thunderstorms that develop would be damaging wind gusts and tornadoes. Large hail will also be possible, mainly across northwest Georgia, but appears to be a secondary threat considering fairly marginal lapse rates at the mid-levels. Moreover, there is little to no indication that a cool/stable wedge will set up over the forecast area like the system last week. However, a potential limitation to keep an eye on would be the potential for multiple weaker storms managing to survive the high-shear environment and then inhibiting the development of stronger discrete cells. Instability values will diminish during the overnight hours as the cold front enters northwest Georgia and begins push south and east through the forecast area. While gradual weakening of convection is likely farther east into the late overnight hours, some severe potential will continue to persist through the overnight hours and into Friday. There will still be enough instability and broad lift along the front across to maintain scattered convection with a along with a slight risk of severe thunderstorms extending into the metro area, and then a marginal risk of thunderstorms south and east of the metro area during the daytime on Friday. The front will finally weaken and stall across central Georgia by Friday evening, with showers and thunderstorms lingering along the boundary into the extended period. Taking the copious atmospheric moisture and persistent rain chances over northern Georgia, it is likely to see heavy rain in the northern tier today and tonight. Rainfall totals of 1.5 to 3 inches with locally higher amounts over 3 inches are expected during this time. With previous rainfall keeping soils saturated, especially in the far northwest, these rainfall amounts would easily allow for runoff and potential flash flooding. Furthermore, creeks and streams in far north Georgia could also rise out of their banks. A Flash Flood Watch remains in effect over this area until 8 AM Fri day morning. Rainfall totals associated with this system will sharply decrease as the front moves southeastward through the forecast area overnight and into Friday, and are forecast to be less than 1 inch roughly along and south of the I-85 corridor. In any case, heavy rain associated with stronger storms could still lead to localized flash flooding even outside of the watch. King LONG TERM /Friday Night through Wednesday/... The upper level flow will begin to flatten over the weekend as an upper level ridge remains anchored over south Florida. As another short wave moves across the Great Lakes area Sunday, the progressive flow will bring another surface front and another round of showers across the area Saturday and Sunday. The best instability will be across the area Saturday afternoon into the evening hours, however shear will be minimal. Still enough instability for scattered thunderstorms. Medium range models split on what the upper low/short wave over the desert southwest does starting on Sunday. The GFS brings a low across the Gulf coast states, with the next system moving across southern portions of the forecast area midweek. the ECMWF deepens the upper low and lifts it through the southern Plains into the midwest by Tuesday morning. Both solutions bring a surface front across the area by midweek after moisture returns. Model guidance temperatures continue to advertise above normal temperatures through the period and will remain close to a blend. Atwell && .AVIATION... 18Z Update... Widespread SHRA and TSRA are underway across north GA, generally north of a line from Cedartown to Roswell to Flowery Branch. As a result, there are isolated locations reporting MVFR and IFR visbys and cigs across north GA. Winds will generally be SE at 15-20 kts with gusts up to 35 kts through the evening, becoming SW late this evening/tonight (with periods of VRB winds due to nearby storms). Have VCSH prevailing at all metro Atlanta TAF sites until 04z, at which point hi-res models bring a broken line of storms into metro Atlanta from the west. Maintaining a PROB30 for TSRA for 04z-10z at metro TAF sites, during which period cigs will likely fall to MVFR. Precip should exit metro Atlanta and cigs should recover around 12z-14z tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 82 63 79 58 / 50 70 40 20 Atlanta 80 60 77 60 / 60 70 30 30 Blairsville 70 54 74 50 / 80 90 20 30 Cartersville 78 56 76 55 / 70 70 20 40 Columbus 85 65 79 64 / 40 60 50 20 Gainesville 76 59 76 56 / 70 80 30 30 Macon 87 66 81 62 / 20 50 50 20 Rome 77 55 78 55 / 80 80 10 40 Peachtree City 82 61 78 60 / 80 70 40 20 Vidalia 89 67 86 66 / 5 10 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Polk...Towns...Union...Walker...White...Whitfield. Tornado Watch until 9 PM EDT this evening for the following zones: Bartow...Catoosa...Chattooga...Dade...Floyd...Gordon... Murray...Polk...Walker...Whitfield. && SHORT TERM...Martin LONG TERM....Atwell AVIATION...Martin
Hazardous weather outlook, Mar 25, 5:23 AM EDT, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 523 AM EDT Thu Mar 25 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 523 AM EDT Thu Mar 25 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Numerous thunderstorms are expected across north and central Georgia today into tomorrow morning as a strong frontal system moves through the area. Several storms could become severe, especially across northwestern Georgia tonight into tomorrow morning. Primary threats will include tornadoes, damaging wind gusts, and hail. There is potential for periods of heavy rain in north Georgia, which could lead to localized flash flooding and river flooding Thursday through Friday morning. A Flash Flood Watch has been issued for these areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thundersorms will continue across portions of central and east Georgia on Friday as the surface front continues to ush through the forecast area. There is a chance of thunderstorms and heavy rain over portions of north and central Georgia on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 25, 1:09 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
109 PM EDT Thu Mar 25 2021
GAZ008-009-015-016-251745-
Union GA-Towns GA-White GA-Lumpkin GA-
109 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHERN WHITE
AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 145 PM EDT...
At 109 PM EDT...a line of strong thunderstorms was along a line
extending from near Young Harris to near Woods Hole Shelter...and
moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Unicoi State Park, Blue
Mountain Shelter, Brasstown Bald, Titus, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Owltown, Vogel State Park, Track Rock, Tate
City, Anna Ruby Falls, Macedonia, Plum Orchard Gap Shelter, Blood
Mountain Shelter, Alexanders Mill and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3476 8363 3473 8363 3469 8413 3473 8411
3473 8409 3476 8409 3486 8404 3499 8386
3499 8355
TIME...MOT...LOC 1709Z 258DEG 41KT 3497 8382 3476 8402
HAIL...0.25IN
WIND...40MPHLocal storm report, Mar 25, 1:11 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 3 W ANTIOCH 33.95N 85.22W
03/25/2021 POLK GA SOCIAL MEDIA
RECIEVED REPORTS OF MULTIPLE TREES DOWN NEAR YOUNGS
GROVE ELEMENTARY SCHOOL.
&&
EVENT NUMBER FFC2100057
TVLocal storm report, Mar 25, 1:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 2 SE ACWORTH 34.05N 84.65W
03/25/2021 E1.00 INCH COBB GA PUBLIC
QUARTER-SIZED HAIL WAS REPORTED ON MCEVER PARK CIRCLE.
&&
EVENT NUMBER FFC2100058
RWILLISSpecial weather statement, Mar 25, 2:03 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EDT Thu Mar 25 2021
GAZ011-012-019-020-030-041-251845-
Chattooga GA-Polk GA-Gordon GA-Haralson GA-Bartow GA-Floyd GA-
203 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...POLK...GORDON...
NORTHERN HARALSON...WESTERN BARTOW AND FLOYD COUNTIES UNTIL 245 PM
EDT...
At 202 PM EDT...a line of strong thunderstorms was along a line
extending from near Watson to Sulphur Springs...and moving east at 50
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Summerville, Adairsville, Rockmart,
Euharlee, Aragon, Cave Spring, Kingston, Resaca, Plainville,
Taylorsville, Shannon, Lyerly, Pinson, Subligna, Esom Hill, Redbud
and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3459 8513 3459 8506 3462 8506 3462 8493
3463 8491 3461 8486 3461 8475 3462 8472
3461 8472 3395 8498 3395 8505 3388 8504
3383 8537 3441 8549
TIME...MOT...LOC 1802Z 249DEG 45KT 3431 8561 3385 8585
HAIL...0.25IN
WIND...50MPHLocal storm report, Mar 25, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 1 NNE CROSS ROADS 34.02N 84.75W
03/25/2021 PAULDING GA EMERGENCY MNGR
TREES WERE REPORTED DOWN NEAR RUSSOM ELEMENTARY SCHOOL.
&&
EVENT NUMBER FFC2100059
TVSpecial weather statement, Mar 25, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Thu Mar 25 2021
GAZ023>025-251900-
Hall GA-Banks GA-Jackson GA-
213 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 300 PM EDT...
At 213 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving east at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Lula, Maysville, Pendergrass, Gillsville, Talmo, Candler,
Peach State Speedway, Pinefield Crossroads, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Banks Crossing and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8338 3432 8339 3426 8334 3421 8336
3420 8340 3418 8338 3411 8381 3413 8382
3411 8385 3410 8388 3411 8389 3427 8395
3428 8393 3429 8394 3430 8393 3446 8340
TIME...MOT...LOC 1813Z 256DEG 43KT 3421 8379
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:01 AM EDT | Special Weather Statement | FFC | Harris | 14 min |
| Mar 25, 6:23 AM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Mar 25, 6:53 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 37 min |
| Mar 25, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 53 min |
| Mar 25, 11:19 AM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 41 min |
| Mar 25, 11:46 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 10 hr |
| Mar 25, 12:00 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 30 min |
| Mar 25, 12:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Mar 25, 12:17 PM EDT | River Flood Warning | FFC | Dade | 31 hr |
| Mar 25, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 24 min |
| Mar 25, 12:41 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Floyd, Paulding, Polk | 49 min |
| Mar 25, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 26 min |
| Mar 25, 1:09 PM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Mar 25, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Cherokee, Cobb, Forsyth, Fulton, Gwinnett and 2 more | 45 min |
| Mar 25, 2:03 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon, Polk | 42 min |
| Mar 25, 2:42 PM EDT | River Flood Warning | FFC | Catoosa | 43 hr |
| Mar 25, 2:48 PM EDT | Special Weather Statement | FFC | Bartow, Polk | 27 min |
| Mar 25, 2:50 PM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 11 min |
| Mar 25, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 38 min |
| Mar 25, 3:28 PM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Polk | 13 hr |
| Mar 25, 3:38 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 37 min |
| Mar 25, 4:18 PM EDT | Tornado Warning | FFC | Floyd, Polk | 57 min |
| Mar 25, 4:49 PM EDT | River Flood Warning | FFC | Chattooga | 35 hr |
| Mar 25, 4:59 PM EDT | Tornado Warning | FFC | Bartow, Floyd | 46 min |
| Mar 25, 5:34 PM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray, Towns, Union, Whitfield | 10 hr |
| Mar 25, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 38 min |
| Mar 25, 6:41 PM EDT | Special Weather Statement | FFC | Whitfield | 34 min |
| Mar 25, 7:25 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Mar 25, 7:37 PM EDT | River Flood Warning | FFC | Whitfield | 4 days |
| Mar 25, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Fulton, Paulding | 45 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.